# SDR 2011FA0000563

- Difficulty date: July 22, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N238E
- Make and model: Diamon DA20-C1
- Aircraft serial: C0238
- Engine: Cont IO240B
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Pump
- Part number: 5367001
- Part serial: 0234
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTDOWN IN FLIGHT.  UPON INSPECTION, FOUND A FINE DARK PARTICULATE CONTAMINATING FUEL SYS.  AIRFRAME BOOST PUMP APPEARED TO BE SOURCE OF CONTAMINATION.  THE AIRFRAME BOOST PUMP WAS LEAKING FUEL FROM ISOLATION CHAMBER BETWEEN PUMP AND MOTOR SECTIONS OF BOOST PUMP AND FROM THE SEAM WHERE THE PUMP SECTION ATTACHES TO THE ISOLATION CHAMBER.  PUMP O/H 11/10/09.
